Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
CTDani

3 months on Tane, when does this stop?

Recommended Posts

Ok gang,

It's been 3 months (or a little over) that I've been on Accutane (the generic form). I'm STILL breaking out. Would it be safe to assume that the breaking out starts to at least subside by month 4? My first month consisted of 40mg. Months 2-5 @ 60mg a day. I would have hoped to be clear by now....grrrrrrrrrr. I guess that's why treatment is for 5 months and not 3, eh? ;-)

Share this post


Link to post
Share on other sites

My doc told my treatment will last for 6-7 months.I'm only on 60 per day

but he said he wont put me on a higher dose(he said i should take 90 for my weight)cause the side effects will be worse.I'm on 3 month too and i have only 2 pimples right now but i still breakout 1 or 2 pimples every 5 days...My acne also is mostly closed comedones so its harder to get all the stuff out.Patience is the key.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×